Theory of linear differential equations containing a parameter

W. J. Trjitzinsky Urbana, Ill., USA

TBD mathscidoc:1701.33849

Acta Mathematica, 67, (1), 1-50, 1936.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 283 downloads ] [ 0 comments ] [ Cited by 14 ]
@inproceedings{w.1936theory,
  title={Theory of linear differential equations containing a parameter},
  author={W. J. Trjitzinsky},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203108521524558},
  booktitle={Acta Mathematica},
  volume={67},
  number={1},
  pages={1-50},
  year={1936},
}
W. J. Trjitzinsky. Theory of linear differential equations containing a parameter. 1936. Vol. 67. In Acta Mathematica. pp.1-50. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203108521524558.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved